MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON PLUS G136 TAP-ON(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON PLUS G136 TAP-ON(DNA); SCALER, ULTRASONIC
Catalog Number G136
Medical Device Problem Codes Overheating of Device (1437); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron plus g136 they allege that they are having no water flow and overheating.No injury resulted.
 
Additional Manufacturer Narrative
(b)(6) 2024 evaluation tech: (b)(4).W2h reg, needle valve, hp flow cntrl damaged continuous water leaking due to the solenoid not closing completely.Missing battery door, damaged water flow control on the handpiece cable.Top cover and cabinet has broken body posts.No batteries.Added handpiece as a precaution for any damages sustained from overheating will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.No handpiece received for evaluation.

Brand Name
CAVITRON PLUS G136 TAP-ON(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20353033
Report Number2424472-2024-00083
Device Sequence Number8053657
Product Code ELC
UDI-Device IdentifierD00381614251
UDI-PublicD00381614251
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG136
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown